Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a physician concerning a female (age not reported) who on 26-NOV-2006 was vaccinated with the first dose of Gardasil and on 31-JAN-2007 was vaccinated with the second dose of Gardasil. Concomitant medication was not reported. On approximately 26-NOV-2006 the patient experienced headache after the first dose of Gardasil, which lasted about one month. The outcome and causality of the headache was not reported. On 07-FEB-2007, about 7 days after the second dose of Gardasil, the patient developed a "lump," redness and pain in her arm, at the injection site. The physician reported that the injection site reaction was approximately one half centimeter which was extremely tender and painful. On an unspecified date, the patient sought unspecified medical attention. The patient''s events persisted. Additional information has been requested.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166